Neostability in countable homogeneous metric spaces

Annals of Pure and Applied Logic 168 (7):1442-1471 (2017)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,400

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On countable choice and sequential spaces.Gonçalo Gutierres - 2008 - Mathematical Logic Quarterly 54 (2):145-152.
Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.
Isomorphism of Homogeneous Structures.John D. Clemens - 2009 - Notre Dame Journal of Formal Logic 50 (1):1-22.
Ramsey classes of topological and metric spaces.Jaroslav Nešetřil - 2006 - Annals of Pure and Applied Logic 143 (1-3):147-154.
Countable Fréchetα 1-spaces may be first countable.Alan Dow & Juris Stepräns - 1992 - Archive for Mathematical Logic 32 (1):33-50.
On countable homogeneous 3-hypergraphs.Reza Akhtar & Alistair H. Lachlan - 1995 - Archive for Mathematical Logic 34 (5):331-344.
Projective subsets of separable metric spaces.Arnold W. Miller - 1990 - Annals of Pure and Applied Logic 50 (1):53-69.
Uncountable Homogeneous Partial Orders.Manfred Droste, Dugald Macpherson & Alan Mekler - 2002 - Mathematical Logic Quarterly 48 (4):525-532.
Domain representability of metric spaces.Jens Blanck - 1997 - Annals of Pure and Applied Logic 83 (3):225-247.
On Countable Products of Finite Hausdorff Spaces.Horst Herrlich & Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):537-542.

Analytics

Added to PP
2017-04-27

Downloads
7 (#1,045,441)

6 months
1 (#452,962)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Binary simple homogeneous structures.Vera Koponen - 2018 - Annals of Pure and Applied Logic 169 (12):1335-1368.
A remark on strict independence relations.Gabriel Conant - 2016 - Archive for Mathematical Logic 55 (3-4):535-544.

Add more citations

References found in this work

Theories without the tree property of the second kind.Artem Chernikov - 2014 - Annals of Pure and Applied Logic 165 (2):695-723.
A geometric introduction to forking and thorn-forking.Hans Adler - 2009 - Journal of Mathematical Logic 9 (1):1-20.
Toward classifying unstable theories.Saharon Shelah - 1996 - Annals of Pure and Applied Logic 80 (3):229-255.
Classification Theory and the Number of Nonisomorphic Models.S. Shelah - 1982 - Journal of Symbolic Logic 47 (3):694-696.

View all 12 references / Add more references